# SDR CALA2025060905374

- Difficulty date: May 30, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145N351125
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW AFT BELLY SKIN PANEL PART NUMBER 145N3511Y25, FOUND TO HAVE MISLOCATED DRAIN HOLES. REO G25473 AND EC/RA 5360-01959 DRILLED A NEW HOLES AND APPLIED PROTECTION AND INSTALLED NEW AFT BELLY SKIN (DRAIN HOLES) IAW B757-200 DWG 146N3305-38 (DRAIN HOLES), E-PROGRESSIVE REO-G23473 AMM 51-40-01, SRM 51-20-01. ALL WORK ACCOMPLISHED IAW EC/RA# 5360-01959  REF LOG BOOK 5020834, 5020978.   MAJOR REPAIR
